# SDR AALA201712079039

- Difficulty date: December 6, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 76,550 hours, 9,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SMALL WHITE EXIT SIGN COVER CAME OFF NEAR 2R DOOR. REPLACED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-01. OPERATIONAL CHECKED NORMAL.
